Maximal sectorial differential operators for first order
[ X ]
Tarih
2015
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this study, the maximal sectorial linear relations are described. Then, the discreteness of the spectrum of the linear maximal sectorial operators and asymptotical behavior of the eigenvalues of such operators in terms of the eigenvalues of its real part are investigated. Moreover, one result for the differential operators for first order in the Hilbert space of vector functions in finite interval is obtained.
Açıklama
research
Anahtar Kelimeler
Separable Hilbert Space, Linear Relation, Self-Adjoint, M-Dissipative, M-Accumulative, M-Accretive And M-Sectorial Operators, Extension, Aspectrum
Kaynak
Contemporary Analysis and Applied Mathematics
WoS Q Değeri
Scopus Q Değeri
Cilt
3
Sayı
1
Künye
Ismailov, Z. I., Öztürk Mert, R. (2015). Maximal sectorial differential operators for first order. Contemporary Analysis and Applied Mathematics, 3(1), 104-112.